# SDR WVER1024201400003

- Difficulty date: October 24, 2014
- Submitted: October 24, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 26,837 hours, 22,171 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67340941S2S
- Condition: Corroded
- Location: Bs 280
- Part time: 268,837 hours, 22,171 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM IS CORRODED AND CRACKED ON UPPER FLANGE AT RBL 12 AND LBL 12.
